Publication
Self-avoiding fractional Brownian motion: the Edwards model
dc.contributor.author | Grothaus, Martin | |
dc.contributor.author | Oliveira, Maria João | |
dc.contributor.author | Silva, José Luís da | |
dc.contributor.author | Streit, Ludwig | |
dc.date.accessioned | 2013-07-19T12:02:44Z | |
dc.date.available | 2013-07-19T12:02:44Z | |
dc.date.issued | 2011 | |
dc.description.abstract | In this work we extend Varadhan’s construction of the Edwards polymer model to the case of fractional Brownian motions in Rd , for any dimension d ≥ 2, with arbitrary Hurst parameters H ≤ 1/d. | por |
dc.identifier.citation | Oliveira, Maria João [et al.] - Self-avoiding fractional Brownian motion: the Edwards model. "Journal of Statistical Physics" [Em linha]. ISSN 0022-4715 (Print) 1572-9613 (Online). Vol. 145, nº 6 (2011), p. 1513-1523 | por |
dc.identifier.isbn | 0022-4715 | |
dc.identifier.issn | 1572-9613 | |
dc.identifier.uri | http://hdl.handle.net/10400.2/2592 | |
dc.language.iso | eng | por |
dc.peerreviewed | yes | por |
dc.publisher | Springer | por |
dc.relation.publisherversion | DOI 10.1007/s10955-011-0344-2 | por |
dc.subject | Fractional brownian motion | por |
dc.subject | Local time | por |
dc.subject | Edwards’ model | por |
dc.subject | Polymers | por |
dc.title | Self-avoiding fractional Brownian motion: the Edwards model | por |
dc.type | journal article | |
dspace.entity.type | Publication | |
oaire.citation.endPage | 1523 | por |
oaire.citation.startPage | 1513 | por |
oaire.citation.title | Journal of Statistical Physics | por |
person.familyName | Oliveira | |
person.givenName | Maria João | |
person.identifier.ciencia-id | DD1B-3964-2168 | |
person.identifier.orcid | 0000-0002-4027-9849 | |
person.identifier.scopus-author-id | 24473078000 | |
rcaap.rights | openAccess | por |
rcaap.type | article | por |
relation.isAuthorOfPublication | 73548978-4e91-4a20-bc3c-c62106297626 | |
relation.isAuthorOfPublication.latestForDiscovery | 73548978-4e91-4a20-bc3c-c62106297626 |